MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA III BRONCHOFIBERVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA III BRONCHOFIBERVIDEOSCOPE
Model Number BF-MP190F
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bronchovideoscope image displayed intermittently.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The evaluation of the device is ongoing.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor complaints for this device.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information and results of the final investigation.Please see updates to d9, h2, h6, and h11.The device was returned to olympus for inspection, and the reportable malfunction was confirmed.Based on the completed investigation, the root cause of the reported malfunction could not be definitively determined.Should any additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
EVIS EXERA III BRONCHOFIBERVIDEOSCOPE
Common Device Name
BRONCHOFIBERVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23705520
Report Number9610595-2025-36293
Device Sequence Number10691181
Product Code EOQ
UDI-Device Identifier04953170395581
UDI-Public04953170395581
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K172726
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBF-MP190F
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer12/24/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown